Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dark flaky rash between thighs, on buttocks, severe itching. Tried clotrimazole, no relief. Permanent cure?

Hi there, I m a black male with a dark flaky rash between my thighs where they make contact with my scrotum . The same rash is also on my buttocks on the inside of the cheeks where they touch. The rash is very itchy especially at night. I have tried over the counter topical creams ( clotrimazole 1%) but got no relief or result. I practice good hygiene but can t seem to get rid of this rash. Do you have any suggestions on other creams or solution I can obtain at the pharmacy that might be helpful?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
the condition you are suffering from is tinea cruris.
It is a common type of fungal infection.
A course of oral antifungals like fluconazole or terbinafine will clear the rash.
Topical antifungals like terbinafine are effective as well.It is available as lamisyl cream.
Antifungal powder can also be useful.
Hope this helps.
Answered: Thu, 14 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor